# SDR SWI2025F00255

- Difficulty date: December 19, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE, MATING SURFACE FOR PANEL 640AT HAS MULTIPLE AREAS OF CORROSION. (MARKED)     (C-CHECK RO 2/27/2025)    REMOVED CORROSION FROM THE MATING SURFACE FOR PANEL 640AT ON THE R/H UPR WING SURFACE PER CRJ200SRM 51-21-06 AND REPAIRED PER REO 601R-57-21-3882 REV -- DATE 2025-01-03. GAP CHECK WITHIN LIMITS. BOND TEST GOOD. SEE CONTINUATION FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
